3 results for multivalued mapping.

Parameters for your search query:
Keyword     multivalued mapping

Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243. DOI: 10.12691/ajams-2-4-12
Pub. Date: August 19, 2014Views: 9914Downloads: 5090
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings
American Journal of Applied Mathematics and Statistics. 2017, 5(6), 175-190. DOI: 10.12691/ajams-5-6-1
Pub. Date: January 04, 2018Views: 3939Downloads: 2303
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems for Multivalued Mappings in Banach Algebras and Application to Integral Inclusions
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 69-79. DOI: 10.12691/tjant-5-2-5
Pub. Date: April 05, 2017Views: 4904Downloads: 3420
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types